# SDR 99ZZZX2918

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910PG
- Make and model: Boeing 727256
- Aircraft serial: 22606
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Part number: 5221837000
- Condition: Corroded
- Location: Adf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON ALL 4 SIDES OF ANTENNA (ADF).
